The Turks in 19th-Cenctury Hungarian Literature

Beller-Hann, Ildiko (1995) The Turks in 19th-Cenctury Hungarian Literature. Journal of Mediterranean Studies, 5 (2). pp. 222-238. ISSN 1016-3476. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: D History General and Old World > D History (General)
Divisions: Faculties > Humanities > School of History
Depositing User: P. Ogbuji
Date Deposited: 08 Jun 2009 11:02
Last Modified: 17 Jun 2014 12:46
Resource URI: http://kar.kent.ac.uk/id/eprint/19701 (The current URI for this page, for reference purposes)
  • Depositors only (login required):